# SDR SWAA2023032004140

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,978 hours, 9,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD LOWER TRANSITION ANGLE HAS AREAS OF CORROSION AT STA 500I STR 26L TO 26R<[01] REMOVED ANGLE; MATCH DRILLED NEW ANGLE PER SRM 51-40-02 OK TO INSTALL;[02] DAMAGE OUT OF ALLOWABLE LIMITS PER SRM 53-30-08-1A-1;[03] INSPECTION COMPLETE ON CORRECTIVE ACTION #1 AND #2 FOR:  1. JAMES RINCK (TECHNICIAN); 26-FEB-2023 03:52 UTC REMOVED ANGLE; MATCH DRILLED NEW ANGLE PER SRM 51-40-02 OK TO INSTALL 2. JAMES RINCK (TECHNICIAN); 26-FEB-2023 04:31 UTC DAMAGE OUT OF ALLOWABLE LIMITS PER SRM 53-30-08-1A-1  INSPECTION OK TO INSTALL AT THIS TIME.;[04] INSTALLED NEW ANGLE PER SRM 51-10-02;[05] INSPECTION COMPLETE ON CORRECTIVE ACTION #4 FOR: 4. JAMES RINCK (TECHNICIAN); 26-FEB-2023 07:16 UTC  INSTALLED NEW ANGLE PER SRM 51-10-02.
